Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 35, NWS La Crosse, WI

July 13, 2015Jackson County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2015, 7:00 PM CDT for Jackson County, Wisconsin. It was in force for 45 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2015, 7:00 PM CDT (00:00 UTC)
Expired
Jul 13, 2015, 7:45 PM CDT
In force
45 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Jackson County, WI

The radar

The La Crosse radar (KARX), 47 km from the middle of the area, began a volume at 00:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 7:07 PM CDTHAIL 1.752 Ne Taylor, WIBRANCHES DOWN TOO.
Jul 13, 7:13 PM CDTTSTM WND GST 50Taylor, WISOME MINOR WIND DAMAGE REPORTED AS WELL.
Jul 13, 7:13 PM CDTHAIL 0.75Taylor, WI
Jul 13, 7:39 PM CDTHAIL 0.755 Ese Irving, WI

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:11 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.0 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1528 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1528 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1136 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
161 m²/s²
Significant tornado parameter
0.5
Supercell composite
6.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

643 
WUUS53 KARX 140000
SVRARX
WIC053-140045-
/O.NEW.KARX.SV.W.0035.150714T0000Z-150714T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
700 PM CDT MON JUL 13 2015

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWEST JACKSON COUNTY IN WEST CENTRAL WISCONSIN...

* UNTIL 745 PM CDT

* AT 659 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLAIR...OR
  NEAR WHITEHALL...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BLACK RIVER FALLS AROUND 720 PM CDT.
  MILLSTON AROUND 735 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...YORK...IRVING...NORTHFIELD AND MELROSE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS...AND TORNADOES. MOVE QUICKLY TO A SAFE SHELTER...SUCH AS AN
INTERIOR ROOM...A BATHROOM OR CLOSET OR BASEMENT.

&&

LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
      4407 9100 4420 9116 4450 9117
TIME...MOT...LOC 2359Z 316DEG 43KT 4438 9118 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SHEA
4 follow-up statements
273 
WWUS53 KARX 140014
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
714 PM CDT MON JUL 13 2015

WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
714 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN JACKSON COUNTY...

AT 713 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
BLAIR...OR 10 MILES WEST OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 
35 MPH. PENNY SIZED HAIL AND STRONG WINDS WERE REPORTED IN TAYLOR 
WISCONSIN. ONE INCH DIAMETER HAIL FELL NEAR PIGEON FALLS AS THESE 
STORMS PASSED.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  BLACK RIVER FALLS AROUND 725 PM CDT.
  MILLSTON AROUND 745 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...NORTHFIELD...MELROSE AND TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
      4407 9100 4420 9116 4447 9110
TIME...MOT...LOC 0013Z 313DEG 33KT 4429 9105 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
016 
WWUS53 KARX 140024
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
724 PM CDT MON JUL 13 2015

WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
724 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWEST JACKSON COUNTY...

AT 723 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLACK RIVER
FALLS...MOVING SOUTHEAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  MILLSTON AROUND 730 PM CDT.

OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
FRANKLIN...IRVING...NORTHFIELD...MELROSE AND TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING. AVOID MOBILE HOMES DUE TO THE HIGH WIND THREAT.

&&

LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
      4407 9100 4420 9116 4447 9110
TIME...MOT...LOC 0023Z 303DEG 47KT 4422 9081 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
600 
WWUS53 KARX 140031
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
731 PM CDT MON JUL 13 2015

WIC053-140045-
/O.CON.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
731 PM CDT MON JUL 13 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHERN JACKSON COUNTY...

AT 730 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MILLSTON...OR 
11 MILES SOUTHEAST OF BLACK RIVER FALLS...MOVING SOUTHEAST AT 50 
MPH. THIS STORM WAS MOVING INTO MONROE COUNTY SHORTLY SO THE WARNING 
WILL LIKELY BE CANCELLED EARLY.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...PUBLIC. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHERN JACKSON COUNTY...INCLUDING THE FOLLOWING LOCATIONS...
IRVING...MELROSE...I 94 EXIT 115...LOST FALLS CAMPGROUND AND THE
BLACK RIVER FALLS AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
      4419 9107 4433 9081
TIME...MOT...LOC 0030Z 316DEG 43KT 4415 9072 

HAIL...1.00IN
WIND...60MPH
 
$$

SHEA
049 
WWUS53 KARX 140041 RRA
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
741 PM CDT MON JUL 13 2015

WIC053-140051-
/O.EXP.KARX.SV.W.0035.000000T0000Z-150714T0045Z/
JACKSON WI-
741 PM CDT MON JUL 13 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JACKSON COUNTY WILL
EXPIRE AT 745 PM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 4416 9046 4416 9091 4413 9098 4408 9097
      4419 9107 4433 9081
TIME...MOT...LOC 0038Z 316DEG 43KT 4415 9072 

$$

SHEA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 6:22 PM CDT, 38 minutes earlier.

Area forecast discussion, Jul 13, 6:22 PM CDT, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015

.SHORT TERM...(THIS EVENING THROUGH TUESDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

MAIN FORECAST CONCERNS ARE ON ISOLATED SEVERE THUNDERSTORMS LATE
THIS AFTERNOON INTO EARLY THIS EVENING WITH DAMAGING WINDS AND LARGE
HAIL POSSIBLE.

LATEST RADAR IMAGERY SHOWS ISOLATED THUNDERSTORMS DEVELOPING ACROSS
THE FOREST AREA. CAPE AND SHEAR PROFILES SUPPORT SUPERCELLS WITH 0-6
KM BULK SHEAR VALUES OF 40 TO 45 KTS. SURFACE BASED CAPE VALUES ARE
ALSO VERY SUPPORTIVE OF SUPRECELLS WITH VALUES RANGING FROM 3000-
4000 J/KG. WE SHOULD SEE THESE ISOLATED TO SCATTERED STORMS
PERSIST THROUGH EARLY THIS EVENING AND EXIT INTO SOUTHERN
WISCONSIN/NORTHERN ILLINOIS. 0-1 KM BULK SHEAR VALUES ARE VERY
WEAK...10 KTS OR LESS...SO NOT EXPECTING TORNADOES. HOWEVER IF WE
CAN ESTABLISH A STRONG ENOUGH SUPERCELL CANNOT RULE OUT A BRIEF
TORNADO OR TWO. WE WILL SEE NORTHWEST FLOW ALOFT ACROSS THE
FORECAST AREA TONIGHT INTO TUESDAY AS A WEAK FRONTAL BOUNDARY
MARCHES SOUTHWEST ACROSS THE FORECAST  AREA. A FEW SHOWERS AND
STORMS ARE POSSIBLE ALONG THIS FRONT ON TUESDAY ALONG WITH MUCH
COOLER TEMPERATURES IN ITS WAKE.

.LONG TERM...(TUESDAY NIGHT THROUGH MONDAY)
ISSUED AT 344 PM CDT MON JUL 13 2015

HIGH PRESSURE BUILDS IN FOR WEDNESDAY PROVIDING DRY AND QUIET
WEATHER. THE PATTER BECOMES MORE ACTIVE THURSDAY INTO THURSDAY NIGHT
WITH BETTER CHANCES FOR SHOWERS AND STORMS AS A STRONGER
SHORTWAVE COULD MAKE ITS WAY ACROSS THE UPPER MISSISSIPPI RIVER
VALLEY. THE EXACT TRACK THIS SYSTEM WILL TAKE IS UNCERTAIN AT THIS
TIME SO KEEP CLOSE EYE ON THE FORECAST AS WE DRAW CLOSER TO
THURSDAY. A WARM AND HUMID AIRMASS THEN MOVES INTO THE REGION
FRIDAY INTO THE WEEKEND. HEAT INDEX VALUES COULD APPROACH 95 TO
100 ON SATURDAY. THE WARM AND HUMID CONDITIONS LOOK TO PERSIST
INTO SUNDAY. ALSO...THERE WILL BE PERIOD  CHANCES FOR SHOWERS AND
STORMS OVER THE REGION WITH SEVERAL WEAK WAVES MOVING THROUGH.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING)
ISSUED AT 622 PM CDT MON JUL 13 2015

SCATTERED THUNDERSTORMS...SOME OF WHICH ARE STRONG TO SEVERE...
WILL MOVE ACROSS WEST-CENTRAL INTO CENTRAL WI THIS EVENING. KRST
WILL REMAIN DRY AND IT APPEARS STORMS SHOULD ALSO STAY TO THE
NORTH AND EAST OF KLSE. AS A RESULT...EXPECT VFR CONDITIONS AT
BOTH TAF SITES THROUGH THE PERIOD. SOME AFTERNOON CUMULUS POSSIBLE
TUESDAY AFTERNOON IN THE 3000 TO 4000 FT AGL LAYER. OTHERWISE...
EXPECT MOSTLY CLEAR SKIES OVERNIGHT. LIGHT NORTH-NORTHWEST WINDS
WILL BE RULE...GENERALLY FROM4 TO 10 KTS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION...ROGERS
Hazardous weather outlook, Jul 13, 2:57 PM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
257 PM CDT MON JUL 13 2015

IAZ009>011-019-029-030-MNZ079-086>088-094>096-WIZ029-032>034-
041>044-053>055-061-141200-
HOWARD-WINNESHIEK-ALLAMAKEE-CHICKASAW-FAYETTE-CLAYTON-WABASHA-
DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-CRAWFORD-
RICHLAND-GRANT-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED BETWEEN 3 PM AND 8 PM.
SOME OF THE STORMS COULD SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED...MAINLY BETWEEN 3 PM AND 8 PM.
RAINFALL REPORTS ARE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

IAZ008-018-WIZ017-141200-
MITCHELL-FLOYD-TAYLOR-
257 PM CDT MON JUL 13 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY
THIS
EVENING. SOME OF THE THUNDERSTORMS COULD BE STRONG WITH GUSTY
WINDS...SMALL HAIL AND BRIEF HEAVY RAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS CHANCES CONTINUE ACROSS THE AREA FOR MUCH OF
TUESDAY THROUGH SUNDAY. ANY STORMS ON TUESDAY LOOK TO REMAIN
BELOW SEVERE LIMITS. IT IS TOO EARLY TO DETERMINE IF THERE IS A
SEVERE THREAT WITH ANY OF THE POTENTIAL STORMS IN THE WEDNESDAY
THROUGH SUNDAY PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

In the hours before

Local storm report, Jul 13, 6:22 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
622 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     1 NNW RICHLAND CENTER   43.35N 90.39W
07/13/2015                   RICHLAND           WI   LAW ENFORCEMENT

            TREE FELL ON A HOUSE.

&&

DB
Special weather statement, Jul 13, 6:23 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015

WIZ032>034-140015-
TREMPEALEAU-BUFFALO-JACKSON-
623 PM CDT MON JUL 13 2015

...STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO AREAS BETWEEN EAU
CLAIRE AND LA CROSSE WISCONSIN...

AT 622 PM CDT...A STRONG TO SEVERE THUNDERSTORM WAS 7 MILES NORTH OF
MONDOVI...MOVING SOUTHEAST AT 40 MPH. THIS STORM MAY BE SEVERE AND
ADDITIONAL WARNINGS ARE POSSIBLE AS THIS STORM MOVES IN TO THE ELEVA
AND STRUM AREAS ALONG HIGHWAY 10.

LAT...LON 4416 9091 4413 9098 4407 9097 4409 9119
      4405 9122 4406 9131 4402 9134 4399 9132
      4398 9142 4403 9159 4420 9187 4433 9192
      4441 9208 4459 9203 4460 9092 4451 9092
      4451 9080 4442 9080 4442 9032 4416 9031
TIME...MOT...LOC 2322Z 310DEG 35KT 4468 9170

SHEA
Local storm report, Jul 13, 6:23 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     TSTM WND DMG     RICHLAND CENTER         43.34N 90.39W
07/13/2015                   RICHLAND           WI   LAW ENFORCEMENT

            MANY TREES REPORTED DOWN IN THE CITY

&&

DB
Local storm report, Jul 13, 6:37 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     NON-TSTM WND GST 2 NNE CAMP DOUGLAS      43.94N 90.25W
07/13/2015  M41 MPH          JUNEAU             WI   ASOS

            ASOS STATION VOLK FIELD AIRPORT /VOK/

&&

NWS LA CROSSE WI
IRIS SYSTEM
Local storm report, Jul 13, 6:49 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
649 PM CDT MON JUL 13 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             3 SW ELEVA              44.55N 91.51W
07/13/2015  E0.88 INCH       TREMPEALEAU        WI   PUBLIC

&&

AJ
Local storm report, Jul 13, 6:56 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
656 PM CDT MON JUL 13 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     TSTM WND GST     4 NW CHIMNEY ROCK       44.51N 91.48W
07/13/2015  E50 MPH          TREMPEALEAU        WI   PUBLIC

            40-50 MPH. LEAF DAMAGE, GRILL MOVED ACROSS
            DECK.

&&

DB

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 7:28 PM CDTSevere Thunderstorm WarningARXMonroe47 min
Jul 13, 8:11 PM CDTSevere Thunderstorm WarningARXJuneau19 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.